MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACUTE CARE WORKSTATION NC; VENTILATOR, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACUTE CARE WORKSTATION NC; VENTILATOR, INTENSIVE CARE
Model Number 8415000
Medical Device Problem Codes Use of Device Problem (1670); Pressure Problem (3012); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); Upper Respiratory Tract Injury (4599)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to dräger that the ventilator suddenly posted alarms during use indicating a disturbed ventilation.As per report, the users observed a small amount of blood in the et tube, and the patient experienced a desaturation.The report does not contain a clear indication for the potential presence of a device malfunction, and the user did not allege one.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up/final report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A significant desaturation was reported.The users observed blood in the et tube - a causal connection to the ventilation or to use error cannot be excluded at the time the reporting decision was due.The review of the provided log file and video clip confirmed that the ventilator prompted the alarm messages "disconnection?" and "peep high" caused by an increased expiratory resistance during a test run with a neonatal test lung (on (b)(6) 2026, at 19:11 system time).The logfile also showed that during the reported time, shortly before, while ventilating a patient in pc-simv ventilation mode, the ventilator also prompted several alarms indicating impaired ventilation, such as "airway pressure high", "airway pressure negative (averaged)", and "airway pressure low".The ventilator performed several pneumatic resets for pressure release as specified in reaction to detected high and/or negative airway pressure.As per the log file, no device check and no breathing circuit check were performed prior to therapy.A device malfunction could not be confirmed by log file analysis.Further requested information was not provided.The device reacted as specified to high and negative airway pressure and performed pneumatic releases.Appropriate alarm messages were posted by the cockpit c500.Thus, the situation could have been caused by an issue with the breathing circuit (e.G.Obstruction in the breathing circuit and/or non-calibrated breathing circuit).If not yet done, check the device for proper function according to the manufacturer's test protocol.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.

Brand Name
INFINITY ACUTE CARE WORKSTATION NC
Common Device Name
VENTILATOR, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
+49 4518822868
MDR Report Key24673137
Report Number9611500-2026-00121
Device Sequence Number13352159
Product Code CBK
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093632
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8415000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown